# SDR QXEA9700344

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Component: Dhav, 82520977001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMRGENCY ESCAPE PATH LIGHTING FIRST LIGHT STRIP ON CABIN FLOOR IN FRONT OF PASSENGR DOOR IS INOP.  RESTORED WIRING TO ORIGINAL CONDITION.  OPERATIONAL CHECK GOOD.
